MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM SCOPE POWER (DE); SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM SCOPE POWER (DE); SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10046799
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Hypersensitivity/Allergic reaction (1907)
Date of Event 02/23/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Initial reporter's telephone number is: (b)(6).Siemens has initiated a detailed technical investigation of the reported event.As of the date of this report, siemens does not have any evidence of a device malfunction and there was no allegation of device malfunction made by the customer.A supplemental report will be submitted upon the completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a patient died on the somatom scope ct table.The scan had not yet been started when the patient event occurred.Additional information has been requested by siemens but has not yet been received as of the date of this report.The customer did not allege any malfunction of the ct system, therefore, this report is being submitted with an abundance of caution.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
A2, a3, a4: patient information received and reported.B5: additional event information received and reported.Siemens completed the technical investigation of the reported event and received additional event and patient information.The investigation concluded that there was no device malfunction and the ct system performed as specified.The death of the patient was not related to the ct system.It was reported to siemens that the patient had a strong adverse reaction to the injected contrast media before the ct scan was started.No further action by siemens is warranted at this time.
 
Event or Problem Description
Additional information received.The patient had a strong adverse reaction to the injected contrast media before the ct scan was started.

Brand Name
SOMATOM SCOPE POWER (DE)
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key11423133
Report Number3004977335-2021-70384
Device Sequence Number14263664
Product Code JAK
UDI-Device Identifier04056869013053
UDI-Public04056869013053
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10046799
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age86 YR
Patient Weight46